# SDR QXEA2009070900511

- Difficulty date: July 6, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - THERE ARE MULTIPLE SPOTS OF CHAFING DAMAGE ALONG THE TOP MIDDLE PORTION OF THE LT OUTBOARD FLAP.  FOUND DAMAGE TO BE IN PREVIOUS REPAIR.  DRILLED OUT PREVIOUS REPAIR AND FABRICATED NEW REPAIR DOUBLER FROM 2024-T3 .040 INCH ALUMINUM REF PREVIOUSLY ISSUED REPAIR ORDER EA 6-51-219 DATED 8-13-04.  INSTALLED NEW DOUBLER WITH FAY SEALANT, WET CHERRY RIVETS IAW SRM 51-23-00 AND 51-42-45 ALL DONE PER EA 6-57-219 ITEMS 1-8.
